Posted by viviane (22.214.171.124) on September 19, 2000 at 11:15:08:
In Reply to: morphine posted by August on September 19, 2000 at 03:43:54:
(would think it's a boy's name - am I right ??)
Have only just seen your mail now and I'm inEurope, but I cannot have any morphine. Had some for pain relief and got terrible belly pains and vomiting about 20x a day, also no help for headache. One GP told me it causes abdominal spasms (which I noticed) and I cant have it. Last year I had extensive spinal surgery and didn't want any morphine, but the anaesthesist couldn't do without it, gave me an antispasmodic at the same time. Felt rather nauseous though despite that and quit the morphine as quickly as I could. You must have a similar reaction, your spasmodic abdomen can give pressure-like feeling in your chest, too. Better stay away from the morphine in the future, tell your doc about it.
Hope your better now, regards,
Re pain: are triptanes like Imigran/Imitrex no relief to you at all ? You have to take them right at the beginning, try the nasal spray or injection, tablets may be no good to you, too.
Post a Followup